# SDR FDEA202210292695

- Difficulty date: October 29, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42711
- Aircraft time: 11,467 hours, 5,762 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114T4105405G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING NO. 5 LEADING EDGE SLAT LOWER TRAILING EDGE CHAFFED AT APROX OSS 441 M.W.T. REPAIRED #5 SLAT PER EA H-5750-T0371376
